Fluctuations of spectrally negative Markov additive processes

Andreas E Kyprianou, Zbigniew Palmowski

Research output: Chapter in Book/Report/Conference proceedingChapter

24 Citations (Scopus)

Abstract

For spectrally negative Markov Additive Processes (MAPs) we generalize classical fluctuation identities developed in (1964), (1967), (1975), (1976), (1973), (1990) and (1997) which concern one and two sided exit problems for spectrally negative Lévy processes.
Original languageEnglish
Title of host publicationSéminaire de Probabilités XLI
Place of PublicationBerlin
PublisherSpringer
Pages121-135
Number of pages15
Volume1934
DOIs
Publication statusPublished - 2008

Publication series

NameLecture Notes in Mathematics
PublisherSpringer

Cite this